# SDR 98ZZZX3018

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6302X
- Make and model: Blanca 1730A
- Aircraft serial: 8430988
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WOULD NOT COMPLETELY RETRACT.  FOUND THE STRUT PRESSURE WAS IN EXCESS OF 120 PSI WITH CORrECT PRESSURE. OPS CHECKED OK.
